Bulletin of the American Mathematical Society

The asymptotic distribution of the sum of a random number of random variables

Herbert Robbins

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1151-1161.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183513324

Mathematical Reviews number (MathSciNet)
MR0027974

Zentralblatt MATH identifier
0034.22503

Citation

Robbins, Herbert. The asymptotic distribution of the sum of a random number of random variables. Bull. Amer. Math. Soc. 54 (1948), no. 12, 1151--1161. https://projecteuclid.org/euclid.bams/1183513324


Export citation